MathSciNet Relay Station
MathSciNet bibliographic data
MR2213141 (2006m:47090) 47H10 (47H04 47H11)
Li, Guo-Zhen; Xu, Shao-Yuan; Duan, Hua-Gui Fixed point theorems of 1-set-contractive operators in Banach spaces. Appl. Math. Lett. 19 (2006), no. 5, 403–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement